Access count of this item: 71

Files in This Item:
File Description SizeFormat 
0209-13.pdf886.09 kBAdobe PDFView/Open
Title: 既約正則概均質ベクトル空間の相対不変式の次数公式の証明 (超函数と線型微分方程式 II)
Authors: 木村, 達雄  KAKEN_name
Author's alias: KIMURA, TATSUO
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 135
End page: 148
URI: http://hdl.handle.net/2433/105184
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.